Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diabetes, low hemoglobin, on istomat and glycomatgp2. What can be taken to increase HB?

Hi, I mom is 53 yrs old and she is a diabetic patient.her haemoglobin is around 8 or 8.5.please let me know what she should eat or do to increase her haemoglobin....she was taking insulin from last 6yrs and since last 6months she has stopped insulin and started taking istomat and glycomat gp2.also let me know if she can have honey if it is to increase haemoglobin.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
First thing is to know why she stopped taking insulin and taking oral agents. what is her sugar level. FBS and PPBS ,was she having low blood glucose and hypoglycemia, Most common causes of anemia in diabetics are developing a kidney complication that is Nephropathy and Blood loss and Iron deficiency anemia. What is the cause in her case needs to be investigated like Albumin in urine,Blood Urea and Creatinine level ,CBC with anemia typing,Serum Iron level and TIBC may be done to to exact cause and treat accordingly do not give honey. consult a Endocrinologist and Nephrologist.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor